MathSciNet Relay Station
MathSciNet bibliographic data
MR1653421 (2000e:55004) 55P10 (55N15 55N20 55T15)
Bruner, Robert R. Ossa's theorem and Adams covers. Proc. Amer. Math. Soc. 127 (1999), no. 8, 2443–2447.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement